FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemists’ Own Ibuprofen 200ml

$14.99

Relief of infant and children’s pain and fever.

Alternative to Nurofen® For Children.

General Information

Provides temporary relief of pain & discomfot associated with Headaches, Teething, Earache, Muscle Sprain, Reduces Fever, Cold & Flu Symptoms.

Features:

  • – Suitable for children 6 months – 12 years
  • – Pleasant tasting orange flavour
  • – Oral dosing device included
  • – Does not contain: Gluten, Lactose, Sugar, Alcohol or colour
  • – Non-drowsy

 

Size: 200ML

Ingredients

Each 5mL contains: Ibuprofen 100mg

Contains: Sucrose and preservatives

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Ibuprofen 200ml”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »